MathSciNet Relay Station
MathSciNet bibliographic data
MR1650446 46E35 (46E30)
Cianchi, Andrea; Pick, Luboš Sobolev embeddings into BMO, VMO, and $L\sb \infty$. Ark. Mat. 36 (1998), no. 2, 317–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement